- by Dr Sachith Abraham
- 0 Shares
- Aug 30 2017
What is a drug allery?
Any medicine or pill can cause an allergic reaction. The variety of allergic reactions is huge. Drug reactions may just display as a simple urticarial rash to the more serious Steven Johnson Syndrome and Toxic Epidermal Necrolysis.
It is very crucial not to consume without any prescription or supervision from your physician. Always remember to tell your doctor if you have any previous allergic reactions to any drugs. It is the responsibility of the patient to give this detail to the doctor.
However, sometimes a formerly safe drug may turn out to be allergic in some patients. A common type of drug allergy is fixed drug outbreak.
This condition causes blisters and redness and usually on the genital and mouth areas, but can occur anywhere on the body. Please visit a dermatologist you suspect anything abnormal after taking medication.
Note We at Medikoe provide you with the best healthcare articles written and endorsed by experts of the healthcare industry to boost you knowledge. However, we strongly recommend that users consult a doctor or concerned service provider for expert diagnosis before acting on this information.